The notion of Kodaira dimension has recently been extended to general almost complex manifolds. In this paper we focus on the Kodaira dimension of almost Kähler manifolds, providing an explicit computation for a family of almost Kähler threefolds on the differentiable manifold underlying a Nakamura manifold. We concentrate also on the link between Kodaira dimension and the curvature of the canonical connection of an almost Kähler manifold and show that in the previous example (and in another one obtained from a Kodaira surface) the Ricci curvature of the almost Kähler metric vanishes for all the members of the family.
Kodaira dimension of almost Kähler manifolds and curvature of the canonical connection / Cattaneo, A.; Nannicini, A.; Tomassini, A.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 199:5(2020), pp. 1815-1842. [10.1007/s10231-020-00944-z]
|Appare nelle tipologie:||1.1 Articolo su rivista|